References for Joan Sylvia Lyttle

Version for printing

Articles:

  1. C Henrion, Joan Birman, in Women in Mathematics: The Addition of Difference (Indiana University Press, 1997), 121-140.
  2. Interview with Joan Birman, Notices Amer. Math. Soc. 54 (1) (2007), 20-29.
  3. Joan Birman, In Her Own Words, Notices Amer. Math. Soc. 38 (7) (1991), 702-706.
  4. Joan Birman, Newsletter of the Association for Women in Mathematics 26 (3) (1996), 5-6.
  5. Joan Birman, in Bettye Anne Case and Anne Leggett (eds.), Complexities: Women in Mathematics (Princeton University Press, Princeton, 2005), 199-201.
  6. Joan S Birman: publications and Ph.D. theses supervised, in Knots, braids, and mapping class groups-papers dedicated to Joan S Birman, New York, 1998 (Amer. Math. Soc., Providence, RI, 2001), xiii-xvi.
  7. W Magnus, Review: Braids, links, and mapping class groups, by Joan S Birman, Bull. Amer. Math. Soc. 82 (1976), 42-45.

JOC/EFR November 2010

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Birman.html